MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC33129
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2024 has been used as a placeholder.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received with regard to a 4" smallbore bifuse ext set w/2 microclave® clear, 2 clamps, rotating luer that tore during use.The reporter stated that "this hospital has reported several instances of our item mc33150 with the silicone stuck down.Most of our product complaints investigations concluded that the reported issue was likely due to an incompatible mating device.However, our device mc33129 is most commonly connected to mc33150.Despite several iv assessments to test all product in the storeroom for incompatibility with microclave, we have not been able to identify any incompatible sets that could be contributing to the issue.We¿d like for you to test the male luer of mc33129 for any anomalies that could be contributing to tears and stickdown on the connecting microclave." the event date unknown.There was patient involvement, no patient harm.
 
Additional Manufacturer Narrative
One used.List #mc33129 was returned for evaluation.As received no physical damage or anomalies are observed.The male luer was measured and meets iso specifications.No mating device was returned for evaluation.Unable to confirm the customer complaint of "the male luer causing stick down and cracking and leaking." the lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
4" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20767056
Report Number9617594-2024-01676
Device Sequence Number18480758
Product Code FMG
UDI-Device Identifier00887709037427
UDI-Public(01)00887709037427(17)290401(10)13952565
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33129
Device Lot Number13952565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date11/24/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown